# SDR UALA2009043001267

- Difficulty date: April 30, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 74,939 hours, 12,210 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: 5718
- Condition: Faulty
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT CENTER HYDRAULIC PUMP WILL NOT PRESSURIZE.  REPLACED NR 2 CTR ACMP.  NR 2 CTR ACMP PRESSURE LINE AND OR UNION LEAKING, LINE DISCONNECTED AND UNION REMOVED.  REPLACED UNION, CONNECTED LINE.  OPS CK'D PUMP, LEAK CK'D GOOD.
